i take the prescribed amount and i still have the overdose symptoms( tunnel vision, slow to high heart rate, shallow to hard to breath, stomach ache, and feeling like i could pass out.
I do that also - I dont know which cough and cold medicine, and the ingredient of what you are using. There is a drug interactions check here on Drugs.com - along the top row. Just click on it and ADD all the Active Ingredients of all these meds, the hydrocodone and acetaminophen included. Perhaps there is a known interaction.
By the way - I have very similar reactions to Nyquil. I have deduced that, for me, this is not a good medication to use. Something in it just does not agree with me and the medications I take regularly.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Cold Symptoms - What's the best cold or allergy meds for a elderly diabetic who recently suffered a?
Posted 7 Nov 2009 • 1 answer
Posted 1 Sep 2011 • 3 answers
Can blood blisters on legs be a reaction/symptom of an overdose of Coricidin cough & cold medicine??
Posted 16 Jan 2014 • 1 answer
Posted 9 Aug 2016 • 1 answer